# SDR IU6R170238

- Difficulty date: May 9, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN MOUNTING HOLES.
